# SDR ASAA2013112796552

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 19,008 hours, 5,917 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUNCTIONAL CHECK FOR PACK, HIGH FLOW INHIBIT FAILED WITH LT PACK OFF, CONFIGURATION WAS ALT 15,000 FT, PRESSURIZATION MODE SELECTOR MANUAL OUTFLOW VALVE ADJUSTED FOR ZERO CABIN RATE OF CLIMB RT PACK AUTO, LT PACK OFF, FLAPS UP.  WHEN FLAPS SELECTED 1, CABIN DID NOT RATE UP.  ACFT GROUNDED.  PERFORM RESET PROCEDURE OF THE PACK/ZONE TEMP CONTROLLER BITE PROCEDURE IAW FIM 21-62-TASK 801.  OPS CHECKED GOOD. ON SUBSEQUENT CHECK FLIGHT, FUNCTIONAL CHECK FAILURE OF RT PACK FOR HIGH FLOW INHIBIT REPEATED. ON DEFERRAL.
